Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Isomorphisms of adjoint Chevalley groups
over integral domains

Author: Yu Chen
Journal: Trans. Amer. Math. Soc. 348 (1996), 521-541
MSC (1991): Primary 20G35, 20E36
MathSciNet review: 1329529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every automorphism of an adjoint Chevalley group over an integral domain containing the rational number field is uniquely expressible as the product of a ring automorphism, a graph automorphism and an inner automorphism while every isomorphism between simple adjoint Chevalley groups can be expressed uniquely as the product of a ring isomorphism, a graph isomorphism and an inner automorphism. The isomorphisms between the elementary subgroups are also found having analogous expressions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 20G35, 20E36

Retrieve articles in all journals with MSC (1991): 20G35, 20E36

Additional Information

Yu Chen
Affiliation: Department of Mathematics, University of Turin, Via Carlo Alberto 10, 10123 Torino, Italy

PII: S 0002-9947(96)01521-8
Keywords: Chevalley group, elementary subgroup, integral domain, isomorphism
Received by editor(s): May 2, 1994
Additional Notes: Supported in part by Italian M.U.R.S.T. research grant
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia